# SDR SWIA200616857

- Difficulty date: March 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 8,760 hours, 7,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY LT SIDE TIE CLIP AT FS 625 AND STR 14 IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP AS PER CRJ200 SRM 51-42-21 AND REO 601R-53-61-422.
